# SDR AALA951156

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T52109
- Condition: Corroded
- Location: Bs 788
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION ON THE SEAT TRACK OUTBOARD FLANGE AT LBL 11 AND ON THE INBOARD FLANGE AT RBL 11.  FLAP PEENED BLENDED AREAS.  PRIMED BLENDED AREAS.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-957. TST 41,944.02.  CYCLES, 13,544.  (X)
